An extension of khintchine's inequality

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)913-915
Number of pages3
JournalBulletin of the American Mathematical Society
Volume81
Issue number5
DOIs
StatePublished - 1975

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

An extension of khintchine's inequality. / Newman, Charles.

In: Bulletin of the American Mathematical Society, Vol. 81, No. 5, 1975, p. 913-915.

Research output: Contribution to journalArticle

@article{080f858bc795489482e596fbba6f6d26,
title = "An extension of khintchine's inequality",
author = "Charles Newman",
year = "1975",
doi = "10.1090/S0002-9904-1975-13884-5",
language = "English (US)",
volume = "81",
pages = "913--915",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "5",

}

TY - JOUR

T1 - An extension of khintchine's inequality

AU - Newman, Charles

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=0013255003&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013255003&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1975-13884-5

DO - 10.1090/S0002-9904-1975-13884-5

M3 - Article

VL - 81

SP - 913

EP - 915

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 5

ER -